# SDR CALA0300001

- Difficulty date: January 1, 2003
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 53,960 hours, 28,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5" CRACK IN R/H FUSELAGE SKIN AFT OF TRAILING EDGE OF FLAP, BS 727E, S18R. A DOUBLER WAS INSTALLED IAW SRM 53-00-01 AND ECRA 5330-03191.
